# SDR SWAA2022082330458

- Difficulty date: July 18, 2022
- Submitted: August 23, 2022
- Operation: Air carrier
- Aircraft: N950WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 36664
- Aircraft time: 39,351 hours, 23,848 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Channel
- Condition: Corroded
- Location: Fwd Cargo Bay
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

*** CORROSION *** FWD CARGO COMPARTMENT BILGE AREA; ZEE CHANNEL; AT STA 500; LBL 21; WL 155.3 CORROSION SPOT AT FASTENER HOLE (DOT 25-14). / [01] THIS JOB CARD WILL BE ACCOMPLISHED ON JOB CARD TTG8Q00DMFR8.;[02] VERIFIED STEP 1.
